MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Guardian; WHEELCHAIR, K3, 16", SB DDLA, SA FOOT

MEDLINE INDUSTRIES LP Guardian; WHEELCHAIR, K3, 16", SB DDLA, SA FOOT
Model Number K3166N24S
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on (b)(6) 2022 her mother was riding in the car and when attempting to get out and sit in the wheelchair a 'rough piece of metal on the wheelchair gauged a deep wound on the lower right leg'.Per the customer they were already at a hospital visiting the customer's father and the wound was dressed by a nurse with gauze and a bandage who happened to notice the injury.Per the customer the wound did not heal after 2 weeks and they went to an urgent care where imaging was performed, which came back negative, and she was referred to receive 'advanced wound care and ordered home health starting on (b)(6) 2022 until the wound was better'.Per the customer her mother has been receiving wound care from home health 3 times a week and the wound is reported to be healing and doing better.No additional information is available.The device is available and has been requested to be returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on (b)(6) 2022 her mother was riding in the car and when attempting to get out and sit in the wheelchair a 'rough piece of metal on the wheelchair gauged a deep wound on the lower right leg'.Per the customer the injury required multiple wound care visits and home health.

Brand Name
Guardian
Common Device Name
WHEELCHAIR, K3, 16", SB DDLA, SA FOOT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15256298
Report Number1417592-2022-00142
Device Sequence Number15133623
Product Code IOR
UDI-Device Identifier00193489087126
UDI-Public00193489087126
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK3166N24S
Device Catalogue NumberK3166N24S
Device Lot Number16421120001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight55 KG